# SDR REXA2022111102528

- Difficulty date: October 15, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: MM67035302035
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL27 FLOOR BEAM IS CORRODED BETWEEN FS977 AND FS1051.	REPAIRED LBL27 FLOOR BEAM BETWEEN FS977 AND FS1050 IAW CRJ-900 SRM 53-00-41-201-001-A03
